MathSciNet Relay Station
MathSciNet bibliographic data
MR1050263 12F20 (12J20)
Ohm, Jack On ruled fields. Sém. Théor. Nombres Bordeaux (2) 1 (1989), no. 1, 27–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement